Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 258948, 12 pages
http://dx.doi.org/10.1155/2012/258948
Research Article

Application of Piecewise Successive Linearization Method for the Solutions of the Chen Chaotic System

1School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 18 April 2012; Revised 17 June 2012; Accepted 18 June 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, Y. Khan, and S. Shateyi, “Application of Piecewise Successive Linearization Method for the Solutions of the Chen Chaotic System,” Journal of Applied Mathematics, vol. 2012, Article ID 258948, 12 pages, 2012. https://doi.org/10.1155/2012/258948.